Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

12 Issues per year


IMPACT FACTOR 2016: 1.432

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.632

Online
ISSN
1865-7109
See all formats and pricing
More options …
Volume 54, Issue 10-11

Issues

On the Relativistic Invariance of Maxwell's Equation

Oleg D. Jefimenko
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-1999-10-1113

It is common knowledge that Maxwell's electromagnetic equations are invariant under relativistic transformations. However the relativistic invariance of Maxwell's equations has certain heretofore over-looked peculiarities. These peculiarities point out to the need of reexamining the physical significance of some basic electromagnetic formulas and equations.

Keywords : Maxwell's Equation; Special Relativity; Lorentz Contraction

About the article

Received: 1999-09-25

Published Online: 2014-06-02

Published in Print: 1999-11-01


Citation Information: Zeitschrift für Naturforschung A, Volume 54, Issue 10-11, Pages 637–644, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-1999-10-1113.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in